# SDR SIMA200726403

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 9,840 hours, 9,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 9,840 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE BAGGAGE DOOR CUT OUT LOWER CENTER BEAM WAS FOUND CORRODED.  REPLACED BEAM WITH NEW BEAM PN 145-25480-006 IAW EMB SRM CHAPTERS 51-40--02, 51-20-03, AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
